# SDR 0001642290

- Difficulty date: April 19, 2000
- Submitted: May 8, 2000
- Operation: Air carrier
- Aircraft: N290US
- Make and model: Boeing 727251
- Aircraft serial: 21378
- Aircraft time: 57,427 hours, 38,237 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H CHECK, FOUND CORROSION ON KEEL BEAM FLANGE.  REPAIRED PER EA22-175131.
